Effect of diarrhea over an hour after taking contraceptive pill?
Hi all, I could really use some advice on this issue.
I took my contraceptive pill (Acnocin - combination pill) this evening at around 9:40pm. At about 11pm I had a very loose bout of diarrhea (quite watery) and then same again at 11:15. I had no vomitting though.
Will this have an effect on my pill? Will it have already have been absorbed within the hour and 20 minutes between taking it and then having diarrhea?
I have heard that perhaps taking the next pill from your pack & continuing to take your pill & essentially having a cycle 1 day shorter is a possible solution?
I have been taking the pill regularly and continuously for years. I take it at pretty much the same time every evening and have never skipped a pill.
Thanks for any help - would be a weight off my mind if you could comment.
Last edited by glitter123; 11-16-2008 at 06:01 PM.